| Model Number |
PCF-H190DL |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the final investigation of the device initial findings malfunction was confirmed
a definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.The date of event is unknown.Additional information will be provided if available.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
The customer reported the colonovideoscope had a separate issue.During the initial evaluation of the device, no light was observed.No patient involvement.